# SDR ASAA2013053194953

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 1,046 hours, 343 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: No Test
- Stage of operation: LD
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVALUATION AUTOLAND UNSUCCESSFUL, ACFT LINE UP WELL LEFT OF CENTERLINE, FLARED HIGHER THAN NORMAL AND ATTEMPTED TO LAND BEYOND TOUCHDOWN ZONE.  PILOT TOOK OVER MANUALLY AND LANDED.  ACFT GROUNDED.  ACCOMPLISHED FIM 22-11, TASK 825. NO FAULTS ON LAND VERIFY.  NO FAULTS LOGGED IN DFCS FAULT HISTORY.
